Pantecta Dyspnoea Side Effect Reports
The following Pantecta Dyspnoea side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Dyspnoea, can occur, and what you can do about them.
A side effect could appear soon after you start Pantecta or it might take time to develop.
|Dyspnoea, Laryngeal Oedema, Urticaria|
This Dyspnoea side effect was reported by a consumer or non-health professional from ITALY. A 42-year-old female patient (weight:NA) experienced the following symptoms/conditions: duodenitis,gastritis. The patient was prescribed Pantecta (pantoprazole, Tablet, Delayed Release) (dosage: 40 Mg, Oral), which was started on Nov 30, 2005. Concurrently used drugs: NA. When starting to take Pantecta (pantoprazole, Tablet, Delayed Release) the consumer reported the following symptoms:
Pantecta Dyspnoea Causes and Reviews
When you're short of breath, it's hard or uncomfortable for you to take in the oxygen your body needs. You may feel as if you're not getting enough air. Sometimes you can have mild breathing problems because of a stuffy nose or intense exercise. But shortness of breath can also be a sign of a serious disease.
Many conditions can make you feel short of breath:
- Lung conditions such as asthma, emphysema, or pneumonia
- Problems with your trachea or bronchi, which are part of your airway system
- Heart disease can make you feel breathless if your heart cannot pump enough blood to supply oxygen to your body
- Anxiety and panic attacks
If you often have trouble breathing, it is important to find out the cause.
Pantecta Dyspnoea Reviews
|Thu, 09 Feb 2012|
My liver counts are high....I've been taking Pantecta for over ten years...Is this a side effect??
|Fri, 03 Dec 2010|
I want to know if you can loose weight by using Pantecta
|Tue, 28 Feb 2012|
If this drug is so dangerous why even manufacture it. I recently started this drug and already being queried colon cancer. Somebody must be held accountable
|Thu, 02 Dec 2010|
|recently diagnosed with emphysemna, 50% lung capacity and together with other medecines was prescribed this drug Pantecta. Reading all these reports of patients that dies after some months after taking this medicament made me afraid. I am 69 years of age and wants to know if there cases of reports for side effects with people of my medical condition. thank you|
|Mon, 11 Jul 2011|
|noticed that my liver got swollen after being on Pantecta for five days.|